HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 14 no. 1 >

SYSTEMS OF n COMPLEX NUMBERS WITH VANISHING POWER SUMS

Files in This Item:
JFS_HU_v14n1-29.pdf599.83 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/58083

Title: SYSTEMS OF n COMPLEX NUMBERS WITH VANISHING POWER SUMS
Authors: Uchiyama, Saburô Browse this author
Issue Date: 1958
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 14
Issue: 1
Start Page: 29
End Page: 36
Type: bulletin (article)
URI: http://hdl.handle.net/2115/58083
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 14 no. 1

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University